# SDR SWIA201642926

- Difficulty date: November 17, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 35,071 hours, 29,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL RETAINER AT HINGE DENTED.  REMOVED AND INSTALLED NEW SEAL RETAINER IAW SRM.
